# SDR TC8A98055

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surged
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D, E

## Discrepancy

DURING T/O ROLL 90 KNTS, NR 4 ENGINE SURGED, FOLLOWED BY EXTREMELY HIGH EGT 700 DEGREES.  ABORTED TAKEOFF AND SHUTDOWN NR 4 ENGINE.
